# SDR YENA201708300719

- Difficulty date: August 30, 2017
- Submitted: September 1, 2017
- Operation: Air carrier
- Aircraft: N526JL
- Make and model: Airbus A320-232
- Aircraft serial: 1546
- Aircraft time: 56,471 hours, 21,016 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Seat 1c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT MOUNTED EMERGENCY LIGHT AT 1C FOUND TO BE DAMAGED. BENT PIN.   R & R THE EMERGENCY LIGHT ASSEMBLY IAW AMM 33-51-19. OPS CHECKED NORMAL.
